Finite dimensional convolution algebras

Edwin Hewitt The University of Washington, Seattle, Washington, USA Herbert S. Zuckerman The University of Washington, Seattle, Washington, USA

TBD mathscidoc:1701.331103

Acta Mathematica, 93, (1), 67-119, 1955.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 219 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{edwin1955finite,
  title={Finite dimensional convolution algebras},
  author={Edwin Hewitt, and Herbert S. Zuckerman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142177606812},
  booktitle={Acta Mathematica},
  volume={93},
  number={1},
  pages={67-119},
  year={1955},
}
Edwin Hewitt, and Herbert S. Zuckerman. Finite dimensional convolution algebras. 1955. Vol. 93. In Acta Mathematica. pp.67-119. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203142177606812.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved